Minnesota, 2016

Tornadoes and Flash Flooding in Minnesota, June 14, 2016

June 14, 2016 · NWS MPX · 21 events in 6 counties and zones

Tuesday morning, June 14th, a line of thunderstorms moved across far southern Minnesota, and into east central Minnesota and produced localized one to two inch rainfall amounts. During the early afternoon, a line of strong to severe thunderstorms developed across northeast Nebraska, and into northwest Iowa, southwest Minnesota and produced damaging winds of 60 to 70 mph.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$107,000
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

Tuesday morning, June 14th, a line of thunderstorms moved across far southern Minnesota, and into east central Minnesota and produced localized one to two inch rainfall amounts. During the early afternoon, a line of strong to severe thunderstorms developed across northeast Nebraska, and into northwest Iowa, southwest Minnesota and produced damaging winds of 60 to 70 mph. These storms moved into south central Minnesota and produced a few tornadoes, several reports of wind damage, and torrential rainfall which led to flash flooding.

Most of the storms weakened below severe limits as they moved northward, toward the Twin Cities. However, torrential rainfall and areas of flash and areal flooding occurred across portions of southern and east central Minnesota. Rainfall amounts over five inches occurred in parts of Blue Earth County. Other areas received 2 to 4 inches of rainfall where storms were slow moving and trained.

Due to the torrential rainfall numerous roads were closed in Blue Earth County, with mudslides reported on the following roads;

Riverfront north of Augusta and south of greenwood.|Division Street in Mankato.|Behind Happy Chef on Highway 169. |Ahlstrom Road in Mankato.|Warren Street in Mankato.|Industrial Road in Mankato. |Harper & 8th Avenue in Mankato.

Other roads that were closed due to flooding in Blue Earth county include;

County Road 10 in Ceresco Township.|County Road 128 between County Road 30 and 32.|County Road 1 between Skyline and County Road 90.

Some of the higher rainfall totals include; 6.50 inches one mile south of Lake Crystal, 5.75 inches in North Mankato, and 5.50 inches three miles south of Lake Crystal.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 14, 12:38 PM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 14, 12:38 PM CST, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
138 PM CDT TUE JUN 14 2016

.UPDATED FOR 18Z AVIATION DISCUSSION...
Issued at 122 PM CDT Tue Jun 14 2016

&&

.SHORT TERM...(This afternoon through Wednesday)
Issued at 1135 AM CDT Tue Jun 14 2016

Main concern is the potential for tornadoes in western MN and
flooding in southern MN the rest of the afternoon and this evening.
There's a few complicating factors that make this a challenging
forecast, but will try to shed some light on how the rest of
the day is expected to evolve.

The main driver in todays weather is an Upper level shortwave that
is moving up from the southwest. An area of morning convection has
persisted along the leading edge of the H700 warm air advection
where there was 500 to 1000 J/kg of MUCAPE. The synoptic hour HiRes
models were having trouble with this area of convection, but the mid
morning runs of the HRRR (experimental) seem to have a pretty good
handle on it. However, those runs also tame down the redevelopment
of the convection across western MN later this afternoon, but if the
atmosphere can generate instability there should be storms to
follow.

This leads to the uncertainty in the forecast, namely instability.
Have a feeling that the HRRR may be under doing the redevelopment of
convection. Mid Level Lapse rates of 7 to 7.5 C/Km are just to the
southwest, and the Rap is forecasting those values to move across
western MN. With the line of thinking, there should be a narrow
window of instability for convection to refire across western MN
ahead of the main shortwave. If that is the case, the main threat
would be tornadoes. The HRRR forecast sounding hodographs show
veering winds with 200 to 300 m2/s2 of 0 to 1 km helicity. The
narrow CAPE profiles indicate marginal updrafts, so large hail risk
is probably minimal. Storms could transition to a wind threat late
this evening as convection progresses and the cold pool increases.
Tornadic storms in west central MN are difficult to see on radar
since the beam is over 10,000 ft above ground, so spotter reports
and storm tracker videos will be very helpful today if storms do
indeed form. Fortunately the surface low does not deepen rapidly, so
not expecting an outbreak or necessarily long track strong
tornadoes. Instead picture more brief touchdowns shortly after
convective initiation.

Heavy rain and flooding is also a concern. Very moist airmass with
Pwat values of 1.75 to 2 inches, plus the mid level winds should
yield slow storm motion. The upper level winds will in the H300 to
200 layer would support good outflow from the convection. Given the
recent heavy rain, and efficient totals from this morning's
convection, have issued a Flash Flood watch for the southern tiers
of MN counties.

.LONG TERM...(Wednesday through Monday)
Issued at 343 AM CDT Tue Jun 14 2016

By tomorrow morning, the surface low will be in northern MN with the
front still working through the forecast area.  Cyclonic circulation
aloft combined with potential vorticity working through the area
will continue to produce showers and thunderstorms across parts of
the area, mainly north central Minnesota and west central Wisconsin.
The precipitation will work its way out of the forecast area through
Wednesday night as the system pushes off to the east, and a ridge of
high pressure pushes in from the north by Thursday morning.

Thursday and Friday look dry as that surface high axis moves slowly
through the area and the upper level ridge comes overhead.  But, as
we get into the weekend the southwesterly upper level flow will
include shortwave energy that still looks to spark thunderstorm
development across the region. Moisture convergence initially appears
best across northern MN but there is plenty of disagreement about
where exactly storms will be.  Continued to advertise a chance of
thunderstorms across the area given the questions in coverage and
location at this time.

Temperatures through the period will be near seasonal normals expect
for Friday and possibly Saturday as the thermal ridge tries to push
into our area.  Still, temperatures during that period look slightly
above normal, nothing extreme.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 122 PM CDT Tue Jun 14 2016

Should be another round of thunderstorms this afternoon and
evening, with the best chance across southern MN and western WI.
Low stratus will linger along and north of the warm front, with
vfr conditions south of the boundary. Look for IFR/LIFR conditions
to redevelop tonight after the precipitation ends, with cigs
lifting by late wednesday morning.

KMSP...
Should be break in the precipitation early this afternoon, but
showers and thunderstorms will redevelop and lift up from the
southwest. Main threat is heavy rain and lightning with these
storms. MVFR cigs will return later tonight, with some improvement
during the morning. Showers and thunderstorms will be scattered
across the region Wednesday afternoon with northwest winds.

/OUTLOOK FOR KMSP/
THU...VFR. Wind NE 5-10 kts.
FRI...VFR. Wind SE 5-10 kts.
SAT...Mainly VFR. Chc MVFR/TSRA late. Wind SE 5-10 kts.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...Flash Flood Watch until 1 AM CDT Wednesday for MNZ078-082>085-
     091>093.

&&

SHORT TERM...JRB
LONG TERM...SPD
AVIATION...JRB
Hazardous weather outlook, Jun 14, 3:53 AM CST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
453 AM CDT TUE JUN 14 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
453 AM CDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING LOW PRESSURE SYSTEM WILL ADVANCE INTO EXTREME
NORTHEASTERN SOUTH DAKOTA LATER TODAY...BRING A WARM FRONT NORTH
THROUGH MUCH OF MINNESOTA INTO WEST CENTRAL WISCONSIN.
THUNDERSTORMS WILL LIKELY INITIATE AHEAD OF AN APPROACHING COLD
FRONT IN WESTERN MN AND ADVANCE EAST THROUGH THE AFTERNOON AND
EVENING. SEVERE WEATHER IS POSSIBLE ACROSS THIS AREA INCLUDING
THE RISK OF LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM DEVELOPMENT IS AGAIN POSSIBLE SATURDAY NIGHT AND
SUNDAY. THE THREAT FOR SEVERE WEATHER APPEARS LOW FOR THAT TIME
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, Jun 14, 8:39 AM CST, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
939 AM CDT TUE JUN 14 2016

MNZ075-083-141515-
NICOLLET-BLUE EARTH-
939 AM CDT TUE JUN 14 2016

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

NICOLLET...BLUE EARTH...

AT 937 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS LOCATED OVER SOUTHWESTERN BLUE EARTH COUNTY MOVING
NORTHEAST AT 30 MPH. 1 TO 2 INCHES OF RAIN ARE POSSIBLE WITH THIS
BATCH OF THUNDERSTORMS WITHIN AN HOUR.

LOCATIONS IMPACTED INCLUDE...
MANKATO...NORTH MANKATO...LAKE CRYSTAL...EAGLE LAKE...NICOLLET...MADISON
LAKE...GOOD THUNDER...AMBOY...VERNON CENTER...GARDEN CITY...JUDSON AND
SKYLINE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 14 BETWEEN MILE MARKERS 112 AND 141.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 26 AND 59...AND NEAR MILE
MARKER 61.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 4390 9437 4401 9437 4431 9431 4427 9402
      4426 9403 4425 9401 4424 9402 4424 9377
      4418 9377 4384 9414
TIME...MOT...LOC 1437Z 217DEG 25KT 4395 9419

BORGHOFF
Special weather statement, Jun 14, 10:19 AM CST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1119 AM CDT TUE JUN 14 2016

MNZ076-077-084-141700-
RICE-WASECA-LE SUEUR-
1119 AM CDT TUE JUN 14 2016

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

RICE...WASECA...LE SUEUR...

AT 1117 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS LOCATED OVER WASECA...SOUTHEASTERN LE SUEUR AND
SOUTHWESTERN RICE COUNTIES. 1 TO 2 INCHES OF RAIN ARE LIKELY WITHIN
30 TO 45 MINUTES.

LOCATIONS IMPACTED INCLUDE...
FARIBAULT...WASECA...WATERVILLE...MORRISTOWN...WARSAW...KILKENNY AND
WASECA AIRPORT.

THIS INCLUDES U.S. HIGHWAY 14 BETWEEN MILE MARKERS 151 AND 165.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 4401 9367 4435 9364 4431 9331 4419 9336
      4419 9341 4408 9340 4397 9346
TIME...MOT...LOC 1617Z 190DEG 11KT 4409 9354

BORGHOFF

The radar

The Minneapolis radar (KMPX), 98 km away, was scanning. The volume nearest the first event began at 20:00 UTC.

Open the radar archive at this moment

Event by event

8 thunderstorm wind, 5 tornado, 4 heavy rain, 3 flash flood, 1 funnel cloud. Local standard time, as filed.

Heavy Rain, Blue Earth

When
June 14, 2:00 PM CST to 6:00 PM CST
Where
Blue Earth County, 1.38 mi S of Lake Crystal
Reported by
Public
Coordinates
44.100, -94.220

A 4 hour rainfall report of 6.50 inches occurred one mile south of Lake Crystal.

Heavy Rain, Blue Earth

When
June 14, 2:00 PM CST to 6:00 PM CST
Where
Blue Earth County, 2.76 mi S of Lake Crystal
Reported by
Public
Coordinates
44.080, -94.220

A 4 hour rainfall report of 5.50 inches occurred 3 miles south of Lake Crystal.

Heavy Rain, Nicollet

When
June 14, 2:00 PM CST to 6:00 PM CST
Where
Nicollet County, 0.5 mi W of North Mankato
Reported by
Public
Coordinates
44.180, -94.030

A 4 hour rainfall report of 5.75 inches occurred in North Mankato.

Heavy Rain, Watonwan

When
June 14, 2:00 PM CST to 6:00 PM CST
Where
Watonwan County, Madelia
Reported by
Public
Coordinates
44.050, -94.420

A 4 hour rainfall report of 3.80 inches occurred in the town of Madelia.

Thunderstorm Wind, Watonwan

When
June 14, 2:15 PM CST to 2:17 PM CST
Where
Watonwan County, 0.96 mi ESE of Ormsby to 1.12 mi E of Ormsby
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
43.847, -94.701

A few large trees were blown down in the town of Ormsby.

Thunderstorm Wind, Watonwan

When
June 14, 2:20 PM CST to 2:22 PM CST
Where
Watonwan County, 0.51 mi SSW of St James to 1.11 mi NNE of St James
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
43.973, -94.634

Several large tree branches were blown down in St. James.

Thunderstorm Wind, Watonwan

When
June 14, 2:25 PM CST to 2:27 PM CST
Where
Watonwan County, 0.5 mi W of Darfur to 0.37 mi WNW of Darfur
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
44.050, -94.840

A few large trees were blown down in the town of Darfur.

Tornado, Blue Earth

When
June 14, 2:34 PM CST to 2:35 PM CST
Where
Blue Earth County, 2.72 mi WNW of Vernon Center to 2.53 mi WNW of Vernon Center
Rating
EF0
Path length
0.22 mi
Path width
25 yd
Reported by
Fire Department/Rescue
Coordinates
43.959, -94.203

The tornado touched down in an open field and was caught on video.

Thunderstorm Wind, Blue Earth

When
June 14, 2:48 PM CST to 2:50 PM CST
Where
Blue Earth County, 1.21 mi NW of Vernon Center
Measured
56 kt (64 mph) estimated gust
Reported by
Amateur Radio
Coordinates
43.960, -94.170

A large 15 inch diameter tree was snapped off at the base near Vernon Center. This damage was associated with a secondary severe storm that developed in southern Blue Earth County and moved rapidly north-northeast across the county.

Thunderstorm Wind, Brown

When
June 14, 3:00 PM CST to 3:02 PM CST
Where
Brown County, 2.56 mi S of New Ulm to 0.94 mi NE of New Ulm Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
44.283, -94.466

A large tree and several large tree branches were blown down in New Ulm.

Flash Flood, Blue Earth

When
June 14, 3:00 PM CST to 6:00 PM CST
Where
Blue Earth County, 9.93 mi W of Amboy to 3.59 mi WNW of Amboy
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
43.902, -94.367

Several sources indicated that torrential rainfall caused roads to flood across parts of southwest and western Blue Earth County during the afternoon of Tuesday, June 14th. Road closures included 128 and 25 along Perch Creek and the Watonwan River.

Tornado, Le Sueur

When
June 14, 3:05 PM CST to 3:10 PM CST
Where
Le Sueur County, 2.1 mi SE of Waterville to 2.31 mi ESE of Waterville
Rating
EF0
Path length
1.22 mi
Path width
25 yd
Continued into
Rice, Mn (MPX)
Reported by
Storm Chaser
Coordinates
44.197, -93.542

A tornado touched down occasionally, mostly over open fields. It did break a few trees. The tornado crossed into Rice County before dissipating.

Tornado, Rice

When
June 14, 3:10 PM CST to 3:14 PM CST
Where
Rice County, 3.96 mi WSW of Morristown to 3.15 mi WSW of Morristown
Rating
EF0
Path length
0.96 mi
Path width
25 yd
Reported by
Storm Chaser
Coordinates
44.211, -93.525

The tornado originated in Le Sueur County and continued in Rice County. It occasionally touched down, knocking over a few trees and breaking some large limbs.

Thunderstorm Wind, Blue Earth

When
June 14, 3:20 PM CST
Where
Blue Earth County, 2.11 mi SSW of Mankato
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
44.141, -94.035

A large tree fell onto a house southwest of Mankato.

Funnel Cloud, Blue Earth

When
June 14, 3:27 PM CST
Where
Blue Earth County, 3.76 mi NW of St Clair
Reported by
Law Enforcement
Coordinates
44.115, -93.908

A funnel cloud was observed by multiple spotters northwest of St Clair and southwest of Eagle Lake.

Tornado, Rice

When
June 14, 3:28 PM CST to 3:29 PM CST
Where
Rice County, 5.1 mi SW of Shieldsville to 4.77 mi SW of Shieldsville
Rating
EF0
Path length
0.34 mi
Path width
25 yd
Reported by
Storm Chaser
Coordinates
44.313, -93.466

A storm chaser caught a tornado on video. Nearly a dozen trees were broken, but otherwise little damage was noted.

Tornado, Blue Earth

When
June 14, 3:33 PM CST to 3:36 PM CST
Where
Blue Earth County, 3.02 mi SSE of Eagle Lake to 2.93 mi ESE of Eagle Lake
Rating
EF0
Path length
2.13 mi
Path width
20 yd
Reported by
Law Enforcement
Coordinates
44.128, -93.862

The tornado touched down in a wooded area, where a number of trees were broken. It continued to occasionally touch down for more than two miles. The tornado was seen my multiple spotters and was briefly caught on video.

Thunderstorm Wind, Le Sueur

When
June 14, 3:42 PM CST to 3:45 PM CST
Where
Le Sueur County, 0.21 mi WSW of Elysian to 1.25 mi NNE of Elysian
Measured
56 kt (64 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
44.199, -93.684

The city of Elysian had significant wind damage as power lines and big trees were blown down throughout the city. Some of the trees landed on homes and on vehicles, producing damage. The storm was also to blame for boats overturning on Lake Francis.

Thunderstorm Wind, Le Sueur

When
June 14, 3:50 PM CST to 3:52 PM CST
Where
Le Sueur County, 0.66 mi SSW of Waterville to 0.72 mi NNE of Waterville
Measured
56 kt (64 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
44.211, -93.576

A home had siding damage in Waterville. Numerous trees were also blown downed across the city, some were blocking city streets.

Flash Flood, Blue Earth

When
June 14, 4:00 PM CST to 7:00 PM CST
Where
Blue Earth County, 1.93 mi E of Lake Crystal to 2.25 mi SW of Rapidan
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
44.115, -94.182

Several sources indicated that torrential rainfall caused roads to flood across parts of northern Blue Earth County during the afternoon of Tuesday, June 14th. Road closures included 1 between Skyline and County Road 90 along the Blue Earth River. There was also major flooding in the city of Mankato which had mudslides along the Minnesota River.

Flash Flood, Nicollet

When
June 14, 4:00 PM CST to 7:00 PM CST
Where
Nicollet County, 3.45 mi W of North Mankato to 0.72 mi WNW of North Mankato
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
44.171, -94.089

Several sources indicated that torrential rainfall caused roads to flood across parts of North Mankato during the afternoon of Tuesday, June 14th. Mudslides were noted along the Minnesota River along Highway 169.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2016Every state in 2016This day in weather historyThe tornado archive for Minnesota, 2016Warnings in Minnesota, June 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 641352, 641353, 641354, 641355, 631414, 631411, 631412, 632095, 631416, 631423, 641417, 632097, 632098, 631421, 631409, 632099, 632096, 641356, 631418, 641420, 641421.